# SDR AALA2002051

- Difficulty date: January 14, 2002
- Submitted: February 7, 2002
- Operation: Air carrier
- Aircraft: N70524
- Make and model: Doug DC-9-82
- Aircraft serial: 49916
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON AFT CARGO DOOR LOWER BEAM FROM STATION 1160-1193.  INSTALLED FULL LENGTH DOUBLER NR 3 AS PER AARD 53-10-00-3.  (M)
